# SDR HNAA2024090900738

- Difficulty date: September 5, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 46,313 hours, 42,520 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Pin
- Condition: Seized
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB ANTI-ROTATIONAL PIN HAS ROTATED AFT WITH SIGNS OF SEIZURE.  REPAIRED IAW EO1-55-24-0532
